# SDR ASAA11510200

- Difficulty date: August 5, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 17,922 hours, 5,584 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Loop
- Part time: 17,913 hours, 5,582 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT CRUISE ALTITUDE FL340 ENGINE FIRE / OVERHEAT DETECTOR LIGHT (FAULT) ILLUMINATED.  SYSTEM TEST OF ENGINE FIRE / OVERHEAT NR 1 ENG AND APU NORMAL ENG NR 2 WILL ONLY TEST ON "B" LOOP.  FAULT CODE 2614052.  REPLACED ENG AND APU FIRE DET CONTROL MOD PER AMM 26 10 01.  CTRL ENG NR 1 ENG NR 2 AND APU OPS TEST PASSED.  TSR ISSUED.  REPLACED FIRE DETECTORS AT LOWER FAN LEFT CORE UPPER FAN RIGHT CORE MW0326 HARNESS MW0315 HARNESS & MW0325 HARNESS.  CHECKED MW0316 HARNESS FOR CONDITION NO DEFECTS NOTED.  FOUND BROKEN WIRE ON RT CORE LOOP "A" FIRE DECTOR HARNESS P/N 325 027 506 0 REPLACED PER AMM 26 11 02 PB 401.
